What is the relation between IUDS and Unwanted Facial Hair?

What is the relation between IUDS and Unwanted Facial Hair?
image source: Fashionista

There are many people who all are pro-IUD. There exist a shadowy side to get an IUD as no one talks about it, and that seems to make upon the upper side of the lip.

There has been some who have got darker than average facial hair in their whole life. But in few weeks after going for the IUD which is an intrauterine device that is like a plastic contraceptive implanted in the uterus which is in the form of the birth control. After going for this, one can able to see some kind of differences. The hairs that grow on the lip are thicker and darker. The peach which covers the cheeks is said to be very prominent.

The effects of this do not stop here as the body gets changed as everything that ranges from weight to the mood to skin changes. Some of them also go for the full body skin care regimen and then they have cursed the brand new bacne.

As per Dr Ladynez Espinal, who is an obstetrician as well as the gynaecologist who is from Miramar, Florida said that this type of reaction is not surprised. All the hormonal IUDs have got a hormone which is known as progestin. They have got the androgenic activity that can cause hair growth as well as can cause acne on the skin.

It has been seen that some of the women to complaints about the mood swings that include anxiety as well as depression. They also experienced the decreased libido and weight gain or even the water retention which is for the hormonal IUD.

The side effects due to this are said to be less than 5 per cent o0f women which have got an IUD experience weight gain as well as one dermatologist who have spoken about the acne effects in about 25 per cent of patients who all gone for IUDs.

[json_video_ads][/json_video_ads]